skin-hair-icon
Access hairfall
I usually have hairfall but from last one month my hairfall exceeds a lot i have thyroid and having medicine of it as well but still my hairfall wont stop and my hair are thinning a lot it seems everytime i comb all my room fill with hair. Can i use minoxidil 2% for the same.. Please suggest
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

There are multiple causes for increased hair fall..thyroid being one.. need further other blood investigations and  detailed history .kindly consult online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
no.. Minoxidil in the initial  days can cause further hairloss send pics and consult with a dermatologist for the  correct  treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.